Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

On multivariate order statistics: Asymptotic theory and computing moments

Auther : H. M. BARAKAT AND E. M. NIGM

 

Department of Mathematics, Faculty of Science, Zagazig University,
Zagazig, Egypt. E-mail: hbarakat2@hotmail.com
 
ABSTRACT
In this paper, the exact explicit expression for the distribution function of the multivariate order statistics is derived. The advantage of this expression is its facility when one decides to pass to the limit as the sample size increases. The exact limit forms as well as the conditions by which this limit splits into the product of the limit marginals are obtained. In addition, an analytic bootstrap-type method for estimating the product moments (of any order) of multivariate order statistics is exhibited.
 
Key words: Weak convergence; multivariate order statistics; multivariate extremes; cross moments of order statistics; bootstrap estimates.
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55673

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law